MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Occlusion (1984); Vascular Dissection (3160)
Date of Event 08/25/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that the patient died.The patient came to hospital after a strenuous soccer game.Intravascular ultrasound (ivus) was performed and the physician decided the issue was atherosclerosis and not spontaneous coronary artery dissection (scad), located in the in the stenosed mid left anterior descending artery.A 4.00 x 38 synergy drug-eluting stent was implanted and post ivus was completed.The next morning, the patient returned to the lab while coding.There was slow blood flow through artery.A wire and balloons were advanced through the stent.An area of haziness was observed at proximal area of the stent.However, the patient died.Physician noted to be unsure of cause of death.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9106556
Report Number2134265-2019-10681
Device Sequence Number16622537
Product Code NIQ
UDI-Device Identifier08714729840435
UDI-Public08714729840435
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0023398644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age33 YR